# SDR DALA1235989257

- Difficulty date: April 23, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 39,368 hours, 22,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1242886
- Condition: Corroded
- Location: Bs 1259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AREA, LONGERON 30 HAS EXFOLIATED CORROSION AT STA 1259 LT AND RT.  REPAIRED PER ERA 502682-14 REV O.
